Lexapro dosage too high

Common Questions and Answers about Lexapro dosage too high

lexapro

Avatar f tn When I started Lexapro my doctor also gave me a small does of Xanax and has recently changed me to a small does of Kolonopin until we found the right dosage of Lexapro. Just this week we are actually changing my dosage of Lexapro to 7.5mg because of a few small side effects. Keep up with it and stay in contact with your doctor. Good Luck.
Avatar m tn Have you started tapering down your dosage per your doctor's instructions? Just make sure you are not adjusting dosage or quitting it without talking to your doctor first; just ensure you follow his/her instructions. Doing it on your own can cause many unpleasant symptoms that you would not really have to endure if you take it as prescribed.
Avatar f tn I was taking 300mg of Lamictal, 10mg of Geodon, and 40mg of Lexapro when I had a manic epsiode. I had never had an episode while on meds before. Is this an unusually high dosage of Lexapro for a bipolar to be taking? I remember the pharmacist had to get special approval for prescribing the dosage.
5342561 tn?1366664882 I would try to get in with a psychiatrist if I were you. 40 mg of Prozac is high to start out on as well. 10-20 mg is the usual starting dose. Then the doc puts you on the highest dose of Lexapro to start? I would definitely seek out another doc. Prozac has a long half life so it may just be working it's way out of your system. That might be the cause of your troubles. It may also be that your Lexapro dose is too high. You can't be sure.
1295419 tn?1276822872 I too have noticed a pretty high increase in blood pressure with the increased dosage from 10 to 20 mg. Unusual for me, but it's the only thing I can attribute it to. I am also really like the benefits of Lexapro, and would hate to switch......again. I am checking with my GP and Psychiatrist today just to make sure. I'd watch it, take it again (or buy a cuff) and let your doctor know if you don't see a change.
Avatar n tn I currently take 360 mg Effexor XR, 15 mg of Lexapro, 100 mg of Lamictal to boost the anti-depressant effect, and 1 mg of Ativan per day. I have major depression, dysthymia, anxiety, and compulsive hoarding. I haven't always taken this high a dosage of Effexor. Is this too high a dose of these when taken together? Is there anything harmful about it? Don't have the symptoms of serotonin syndrome but wonder about whether this is too much.
Avatar f tn I used to take Zoloft at 200Mgs a day. Lowest dosage is 50mgs a day and even that dosage is too low for most people.
Avatar n tn My doctor recently started me on 40 mg of prozac a little over 2 weeks ago. I have taken numerous depression drugs in the past where my doc has started me on a very low dosage and worked me up to higher dosages but on prozac we went straight to 40 mg. I have been having headaches, nausua and dizziness. I thought these symptoms would fade away but I have had no luck. I'm beginning to wonder if this dosage is too high. I don't know anything about prozac....
537497 tn?1292553056 It depends on your dosage, really, but yeah, Lexapro knocks you for an absolute loop if you just stop cold turkey. I was actually instructed by my old psychiatrist to stop cold turkey and I did, but I experienced headaches, occasional blurry vision, upset stomach, and 'brain zaps' as well as dizziness. It's not really a dangerous drug to stop cold turkey (as long as your dosage isn't too high) but you do have to pay attention to what your're thinking and feeling.
Avatar m tn Equivalencies are generalizations, and you are an individual. Besides, Pristiq is a different class of drug than Lexapro. Lexapro is an ssri while Pristiq is an snri. And if it were me, which it isn't, I'd start at a low dosage and work my way up on any medication so I could see how bad the side effects were and the lowest dosage at which it works is.
Avatar f tn i too was put on lexapro for ppd and anxitey attacks after my second child. it did wonders afte a few months i was back to my normal self. i stayed on them for about one year.
Avatar f tn Just had my physical/bloodwork and my doctor and I realized that my dosage of levothyroxine that we increased on 05/2014 to .125 mcg is too high and causing heart palpations, sugar cravings, and most importantly a terrible case of anxiety. He reduced my dosage starting tomorrow and will check again in 30 days. This anxiety is horrible, and can I skip my pills for a couple of days to reset my body? Or will that mess me ip?
Avatar m tn I have had OCD for a long time in my life. I have been on Lexapro for about 2 years now. I have recently been on 40 mg of Lexapro and have felt alright but not my full potential. My Dr. put me on 60 mg of Lexapro to see if this helps. I have had no side effects from this drug and that's why she is willing to go so high. My question is since I have been on this drug for about 2 years, how long will it take after upping the dosage for me to see an improvement????
Avatar m tn I would personally urge caution. Do your homework. Cymbalta, as with all snris, isn't usually used if anxiety is the main problem, as it's a stimulating anti-depressant. It also is associated with liver problems, which came out when it recently applied for approval for chronic pain, which it is not currently approved for. It might just be the thing for you, but make sure whoever's prescribing it knows what he or she is doing.
Avatar f tn Have you been taking Ciprlex (Lexapro) long enough for it to be effective. As in at least 6 weeks at an effective dosage? If so then an SSRI may not be the right drug for you. There are also SNRI's and Tricyclic antidepressants that often work better for people than SSRI's. Just an idea.
Avatar f tn My T4 was orginally way too low but bc I had been taken a higher dosage of levo it shot thru the roof and my level was too high. Im not sure of the number. I felt fine on the high dosage but the doc said it was dangerous. Now I feel like I'm back to square one with All the symptoms a low thyroid brings. No energy, fuzzy head, weight gain, etc. The swelling in my face and neck is uncomfortable and hard to sleep. The "liquid" moves but I'm not sure where to.
Avatar f tn Over the past 3 to 4 weeks I have suffered from sharp, sudden pains in my lower abdomen. CT scans, ultrasounds, blood work and urinalysis have ruled out any apparent cause for my pain. After reading a few things online, I'm wondering if they could be caused by going off Lexapro too quickly. The pains started about 4 days after stopping the Lexapro completely. The pain is usually preceded by a shock-like sensation.
712802 tn?1274645485 I have been taking Lexapro for six to eight months and now I am having extreme fatigue and shortness of breath. Had my heart checked and it is o.k. My pcp thinks Lexapro might be the culprit so he suggested to my pmp that I be swithched to Savella (Milnaciprin). My pmp did not tell me how to switch - should I stop the Lexapro for three days then start the Savella; or three weeks, or just go ahead and stop the Lexapro one day and start the Savella the next? Any advice appreciated. Thanks!
847195 tn?1296171647 It's 10mgs! Hope I feel better soon!
Avatar n tn Since most people report a boost in sex drive with the Wellbutrin, I was wondering if I am just an atypical case, or if perhaps my dosage is not high enough to experience the improvement. Thanks for your help!
Avatar n tn I have been on Lexapro for 6 months. I too have gained about 10lbs to this point. Increasing my exercise and eating less (or a clean diet) has not helped one bit, in fact, I continued to gain. Has anyone been on a 10mg dose and dropped to 5mg? Did this dosage drop effect your weight at all. Lexapro has worked wonders on my anxiety and I would like to see if I find a way to continue taking.
Avatar f tn I started taking Birth Control less than a month ago and every few days I start feeling edgy, and have a hard time falling asleep. I have also awaken feeling this way too. It doesnt last long. Could this mean my dosage is too high? I actually dont want to even take the pill. Taking anxiety medication is enough pills for me. Im only 31.